Lunarr

238d

Today I have my like,, fourth migraine this week. My period is really messing me up with that, extreme fatigue, and worse dizziness from usual. I only have one every three months because of the pill but it's still so bad every time, I'm behind in all of my classes now since I've been unable to work some days ;7;

I know it would be way worse off of the pill, every month, but wow I wish menstruation wasn't a thing I had to deal with!! I can't even tell if some of the things I'm feeling are hormone related, a new symptom, or general illness. Awful, don't recommend having a period while chronically ill <3

Malaise & Fatigue

Headache

menstrual cramps

Migraine

Dizziness

View all
  • Kittypop

    190d

    Be careful. When I switched OBGYNs and I let them know what birth control I was on & that I had migraines, they told me to throw away my pills as soon as I got home bc I was at risk of a stroke taking them. Reconvene with your GYN & make sure they're aware of your migraine issues & see if there's a different form of birth control that could work better/safer for you. I'm doing the depo shot now & I don't even get my period anymore (used to have awful periods on the pill)

    • Lunarr

      190d

      Thank you for the info, I'll bring it up at my next appointment for sure!

      • Kittypop

        190d

        of course 🤗 good luck to you!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.